# SDR 95ZZZM589

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137YV
- Make and model: Beech 1900C
- Aircraft serial: UC137
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Cracked
- Location: Rt Engine
- Part time: 12,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION OF AREA 'A' ON THE RIGHT ENGINE TRUSS A .5 INCH CRACK.  REPAIRED BY WELDING CRACK.  (M)
